# SDR 98ZZZM10

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME 43 TO 44 RIGHG SIDE INBOARD SEAT TRACK CORRODED, REF 53-51-01-03.  REMOVED AND REPLACED AFT VEST INBOARD SEAT TRACK RAIL BETWEEN FRAME 43 TO 44 RIGHT SIDE.  (M)
